MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. GI4000 ELECTROSURGERY UNIT

UNITED STATES ENDOSCOPY GROUP, INC. GI4000 ELECTROSURGERY UNIT
Model Number G1110001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into the reported event is in process.A follow up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure which included use of their gi4000 electrosurgery unit the cauterization was not working and the screen to the esu went black.A procedure delay occurred as user facility personnel had to utilize another electro surgery unit.No report of patient harm.
 
Additional Manufacturer Narrative
The gi4000 electro surgery unit was returned for evaluation, and it was found that the screen display was not operating properly and required replacement.Additionally, it was identified that the retaining cylinder and gasket o-ring were damaged and required replacement.The necessary components were replaced, the unit was tested and found to be operational, and it was returned to service.No additional issues have been reported.

Brand Name
GI4000 ELECTROSURGERY UNIT
Common Device Name
ELECTROSURGERY UNIT
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key14172182
Report Number1528319-2022-00021
Device Sequence Number12014870
Product Code GEI
UDI-Device Identifier00724995180256
UDI-Public00724995180256
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG1110001
Device Catalogue NumberG1110001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown